American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nikolay A. Ivanov. The $K$-theory of Toeplitz $C^*$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010) 6003-6027. MR 2661506.
Abstract, references, and article information   
View Article: PDF

[2] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. Christopher Phillips. $C\sp \infty$ loop algebras and noncommutative Bott periodicity . Trans. Amer. Math. Soc. 325 (1991) 631-659. MR 1016810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gustavo Corach and Fernando Daniel Suárez. Dense morphisms in commutative Banach algebras . Trans. Amer. Math. Soc. 304 (1987) 537-547. MR 911084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1